English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The Complexity of Coverage

MPS-Authors
/persons/resource/persons144534

Majumdar,  Rupak
Group R. Majumdar, Max Planck Institute for Software Systems, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Chatterjee, K., de Alfaro, L., & Majumdar, R. (2013). The Complexity of Coverage. International Journal of Foundations of Computer Science, 24(2), 165-185. doi:10.1142/S0129054113400066.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0028-192C-5
Abstract
There is no abstract available